# SDR UIEA2019041853882

- Difficulty date: April 14, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,033 hours, 18,712 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Malfunctioned
- Location: Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ;SIDE WINDOW HEAT INOP.   PERFORMED B767 FIM 30-41 FT 804 SH1 BIK1,2,10,11 SH 2 BIK 12,23 SH 3 BIK 14, 25. MOVED SENSOR WIRES 216B 216R AT TB 324 SPARE SENSORS PINS FA3, FC3. OPS TEST GOOD, THIS CLEARS MDDR 110262. )
